# SDR RAIA201905020002

- Difficulty date: May 2, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145855
- Aircraft time: 29,761 hours, 27,597 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MAIN AND BACKUP PITCH TRIM INOP.  RESET TRIM 1 AND 2 CBS AND PERFORMED OPS CHECK OF HORIZONTAL STAB TRIM SYSTEM.  OPS CHECK GOOD.  NO FAULTS NOTED.
